# SDR DALA2019081304751

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LOWER INBD FASTENER HOLE AT DOOR STOP 1 RH SIDE, CRACK DIRECTION 6 AND 9 OCLOCK AND DEPTHS ARE 0.080 INCH AND 0.020 INCH WORK CARD 5311-2031, SSI 531103. AT FWD GALLEY AREA (2 EA). PERFORMED PERMANENT REPAIR ON HOLE #3 AT DOOR STOP #1 ON FR 16 R/H ASPER PRI 580094-14 REV 0 AND REV 1 AND ER/A #580094-14AD REV ORIGINAL.
